# SDR CA110124010

- Difficulty date: December 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL PRESSURE LOSS/IFSD DURING CLIMB AFTER T\O, THE PILOT SAW A RISE IN OIL TEMP ACCOMPANIED BY A PRESSURE LOSS. THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT THE POINT OF DEPARTURE. POST FLIGHT INSP FOUND METAL CONTAMINATION.  THE ENG WILL BE REMOVED.
